Об одном свойстве операторов регуляризации де-Рама.

В.М. Гольдштейн; В.И. Кузьминов; И.А. Шведов

Sibirskij matematiceskij zurnal (1984)

  • Volume: 25, Issue: 2, page 104-111
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Гольдштейн, В.М., Кузьминов, В.И., and Шведов, И.А.. "Об одном свойстве операторов регуляризации де-Рама.." Sibirskij matematiceskij zurnal 25.2 (1984): 104-111. <http://eudml.org/doc/62401>.

author = {Гольдштейн, В.М., Кузьминов, В.И., Шведов, И.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {smoothing of currents},
language = {rus},
number = {2},
pages = {104-111},
publisher = {Izd. AN SSSR},
title = {Об одном свойстве операторов регуляризации де-Рама.},
url = {http://eudml.org/doc/62401},
volume = {25},
year = {1984},

AU - Гольдштейн, В.М.
AU - Кузьминов, В.И.
AU - Шведов, И.А.
TI - Об одном свойстве операторов регуляризации де-Рама.
JO - Sibirskij matematiceskij zurnal
PY - 1984
VL - 25
IS - 2
SP - 104
EP - 111
LA - rus
KW - smoothing of currents
UR - http://eudml.org/doc/62401
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.